# SDR UIEA2024101100983

- Difficulty date: October 12, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 115,205 hours, 19,997 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Part number: 69B018053
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - BRACKET, WING TO BODY FAIRING INTERNAL PNL SUPPORT STUCTURE STA 921. LBL 1.( 1. REMOTE DAMAGE PARTS IAW SRM 51-40-02-0G-0 REV=101. 2. INSTALL NEW PARTS IAW SRM 51-40-02-0G-0 REV=101 AND BOEING DWG #65B06704, SH2 REV=F AND NO: 65B04118 SH6 REV=A. 3. JOB COMPLETED. )
